ECE Grad 2014 – Iron Ring Debriefing Session

iron ring cover

The ECE Grad 2014 Iron Ring Debrief Session will be held this Tuesday, March 4th

This session is mandatory for all students to attend if they are to receive their iron ring this year

This year we will hold two separate session for Computer & Electrical students. See the schedule and details below.

Schedule

Computer Students 
12:00PM – CPEN students arrive at the Norm Theatre.
12:15PM – all CPEN students all seated / presentation starts.
12:45PM – presentation finished, allow up to 15 minutes for Q & A for CPEN
1:00PM – CPEN students start to clear out.
1:15PM – theatre empty

Electrical Students 
1:30PM – ELEC students arrive at the Norm Theatre.
1:45PM – ELEC students all seated / presentation starts.
2:15PM – presentation finished, allow up to 15 minute Q & A for ELEC
2:30PM – ELEC students start to clear out.
2:45PM – theatre empty

Details

Time:

CPEN BRIEFING SESSION: 12PM (noon) MARCH 4TH

ELEC BRIEFING SESSION: 1:30 PM MARCH 4TH

Location:

Norm Theatre in the SUB at UBC
Please make sure you attend the correct session!

MARK YOUR CALENDARS so you don’t miss out on your iron ring!

This session will be held on campus, and there are no excuses for not attending. If there is an extreme case such as a midterm, try to reschedule it or contact the ECESS Grad Reps (Ben or Sheliza) at grad@ubcecess.com

Questions can be referred to the Facebook event here.

Leave a Reply